# SDR AALA20121122003

- Difficulty date: November 22, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 69,354 hours, 36,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Elbow
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED NO PRESSURIZATION DURING TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-SECURED LOOSE ELBOW CONNECTION ON RIGHT PRESSURE REGULATOR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
